Profile

Join date: Jun 29, 2022

About







Why Do I Feel Nauseous After Swallowing Pills



Some common causes could be related to stress, food allergies, food poisoning, unwanted side effects from medications, taking too many supplements or vitamins, or pregnancy, to name just a few. Gallbladder, liver or pancreatic disease, or diabetes and thyroid disorders can also contribute to feeling sick after chowing down on your favorite foods. Dr. Alashari continues, “Swallowing pills can cause the sensation of it getting stuck. This is particularly true if there is a stricture present.


“Other medical conditions that can cause the sensation of food (or pills) getting stuck are strictures of other causes (long-standing GERD, prior toxic ingestion or radiation), as well as the disease achalasia.” There’s a lot of iron in your pill. Multivitamins that contain a lot of iron (like a prenatal vitamin) or iron supplements themselves can cause nausea, according to Dr. Donald Hensrud, medical director of the Mayo Clinic Healthy Living Program. This is especially true if you’re taking them outside of a meal.

Why Do I Feel Nauseous After Swallowing Pills - Discount Place

More actions